MathSciNet Relay Station
MathSciNet bibliographic data
MR1166511 (93d:51041) 51M16 (51M25 52A40)
Hall, R. R. A quantitative isoperimetric inequality in $n$-dimensional space. J. Reine Angew. Math. 428 (1992), 161–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement